edoc

Symmetric ladders and G-biliaison

Gorla, Elisa. (2010) Symmetric ladders and G-biliaison. Progress in mathematics, vol. 280. pp. 49-62.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5260031

Downloads: Statistics Overview

Abstract

We study the family of ideals generated by minors of mixed size contained in a ladder of a symmetric matrix from the point of view of liaison theory. We prove that they can be obtained from ideals of linear forms by ascending G-biliaison. In particular, they are glicci.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Ehemalige Einheiten Mathematik & Informatik > Algebra (Gorla)
UniBasel Contributors:Gorla, Elisa
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Note:Also published in: Liaison, Schottky problem and invariant theory. - Basel : Birkhäuser, 2010. - S. 49-62 -- Publication type according to Uni Basel Research Database: Journal article
Last Modified:22 Mar 2012 14:27
Deposited On:22 Mar 2012 13:59

Repository Staff Only: item control page